# SDR CA981030003

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Line
- Part number: 82970010319
- Condition: Chafed
- Location: Hyd Reservoir
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FOUND FROM RESERVOIR TO FIREWALL SHUTOFF VALVE.  EDP SUCTION LINE CHAFED.
